# SDR CALA2011041800292

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 52,878 hours, 12,790 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 1355
- Condition: Failed
- Location: Cockpit
- Part time: 28,724 hours, 8,608 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE FLAP GAUGE (BOTH NEEDLES) REMAINED STUCK AT ZERO, REGARDLESS OF FLAP POSITION, HOWEVER THE GREEN "F" ON THE ADI SPEED TAPE APPEARED TO OPERATE NORMALLY.  FLAPS WERE VISUALLY VERIFIED DOWN BY A FLT CREW MEMBER AT THE WING POSITION.  NO EICAS MSGS.  REMOVED AND REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02-401.  OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1467911  SN OFF 01355 INDICATOR, POSI  OFF 19-2758-9-0001 1355 ON 19-2758-9-0001 1325.
